MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, a perceval plus sutureless aortic heart valve pvf-s was implanted.After the implantation of this perceval plus valve, there was residual ar.Based on the 2d echocardiography report, aortic root diameter, left ventricle ed and es dimension, ivs es, left ventricular pw(ed and es) was within the normal value range (3.1, 4.7 and 3.3, 1.5, 0.9 and 1.1, respectively).Left atrial dimension and ivs ed was little bit out of the ravage of normal value (4.2 and 1.3, respectively).2d imaging in plax, sax and apical views revealed concentric lvh & normal lv systolic function.Movement of the septum, anterior, inferior posterior and lateral walls are normal.Lvef is 55%.Mitral valve opening is normal.No evidence of mitral valve prolapse is seen.Mildly dilated la with no apparent la / laa clot seen.Avd; aortic valve thickened & calcified with severe calcific as (ava 0.41sqcm by continuity equation, sv 34ml, dvi 0.16, mpg 42mmhg, max pg 68mmhg, max velocity 412cm/sec) with mild ar, aortic annulus 20.5mm.Tricuspid valve leaflets move normally.Pulmonary valve is normal.Interatrial and interventricular septum are intact.No intracardiac mass or thrombus is seen.No pericardial pathology is observed.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.A follow up report will be provided upon receipt of the device or further information.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h6.
 
Event or Problem Description
On (b)(6) 2022, a perceval plus sutureless aortic heart valve pvf-s was implanted in a patient with severe calcified aortic stenosis.Based on the 2d echocardiography report, aortic root diameter, left ventricle ed and es dimension, ivs es, left ventricular pw(ed and es) was within the normal value range (3.1, 4.7 and 3.3, 1.5, 0.9 and 1.1, respectively).Left atrial dimension and ivs ed was little bit out of the ravage of normal value (4.2 and 1.3, respectively).2d imaging in plax, sax and apical views revealed concentric lvh & normal lv systolic function.Movement of the septum, anterior, inferior posterior and lateral walls are normal.Lvef is 55%.Mitral valve opening is normal.No evidence of mitral valve prolapse is seen.Mildly dilated la with no apparent la / laa clot seen.Avd; aortic valve thickened & calcified with severe calcific as (ava 0.41sqcm by continuity equation, sv 34ml, dvi 0.16, mpg 42mmhg, max pg 68mmhg, max velocity 412cm/sec) with mild ar, aortic annulus 20.5mm.Tricuspid valve leaflets move normally.Pulmonary valve is normal.Interatrial and interventricular septum are intact.No intracardiac mass or thrombus is seen.No pericardial pathology is observed.Based on the additional information received, while weaning off cpb, severe central ar with lv distension was noted.As such, the valve was explanted, a 19 mm mechanical valve was implanted, and patient was discharged in stable condition.As reported, the wound of the aorta was very horizontal.Based on the medical judgement received, the valve may got distorted because of the acute aortic angle between lv and aortic annulus.
 
Additional Manufacturer Narrative
Based on the information provided, there is a medical judgement that the event could be attributed to the patient's condition, i.E., "the valve may get distorted because of the acute aortic angle between lv and aortic annulus".Furthermore, there were no deficits noted during the production records review.As such, cause of the event was related to patient condition.
 
Additional Manufacturer Narrative

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
roberta lamberti
5005 north fraser way
burnaby, bc 
MDR Report Key15447364
Report Number3005687633-2022-00139
Device Sequence Number15334181
Product Code LWR
UDI-Device Identifier08022057015365
UDI-Public(01)08022057015365(240)PVF-S(17)260221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011/S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer09/19/2022
04/10/2025
04/10/2025
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date09/19/2022
04/10/2025
04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale